Decomposition Theorems for Group Pairs.
Mathematische Zeitschrift, Tome 176 (1981), pp. 223-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
number of ends of a group, groups acting on a tree, first cohomology group, finitely generated group, restriction map, weight, fundamental groups of graphs of groups, decomposition theorems, 2-dimensional Poincare duality group, fundamental group
@article{MZ_1981__176_183640,
author = {Heinz M\"uller},
title = {Decomposition {Theorems} for {Group} {Pairs.}},
journal = {Mathematische Zeitschrift},
pages = {223--246},
year = {1981},
volume = {176},
zbl = {0459.20045},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__176_183640/}
}
Heinz Müller. Decomposition Theorems for Group Pairs.. Mathematische Zeitschrift, Tome 176 (1981), pp. 223-246. http://geodesic.mathdoc.fr/item/MZ_1981__176_183640/